# SDR FDEA201301250184

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 67,906 hours, 10,858 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 428531
- Part serial: 0148
- Condition: Burned
- Part time: 29,952 hours, 7,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT REMOVED FROM ACFT DUE TO THE PUNGENT ELECTRICAL ODOR EMANATING FROM IT.    INSTALLED ABSCU.  OPS TEST NORMAL, REF MM 32-48-01-4.
